# SDR ABXA030057

- Difficulty date: January 27, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 56,147 hours, 25,620 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 57155835001
- Part serial: 2006
- Condition: Defective
- Location: Rt Mlg Ww
- Part time: 343 hours, 250 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKE-OFF,  LANDING GEAR UNSAFE LIGHT REMAINED ON.  RT MLG DOOR INDICATED NOT LATCHED. CYCLED GEAR PER ILN MAINTENANCE REQUEST.  NO CHANGE IN PROBLEM.  REPLACED RT MLG DOOR ACTUATOR IAW DC-8 MM 32-31-05. ADJUSTED FOLLOW-UP HITCH IAW DC-8 MM 32-31-05. OPS CHECKED GOOD.
